Testosterone Tragedies

We have talked to thousands of men and women over the past several years who have experienced their own personal testosterone tragedies. By the grace of God, they found their strength and courage to turn their tragedy into triumph. If you’d like to share your story, we’d love to hear from you. Here are a few courageous people who have shared there stories with us.

 

  • I went to Dr. Maupin for pellets for a couple of years to try to treat my migraines. And yes, I became a sex addict. At first, I felt so happy and energetic on them. I loved them. But my voice got croaky and I could not think straight. The doctors, nurses said no one else says they get like this. They did tell me I would become hypersexual for a few weeks, but the sex drive was too much. I could not get relief. Sex was enjoyable but not when you want to do it right after, and again and again to the point where your husband can’t keep up with that. Though you can satisfy yourself but 15 minutes later have an overwhelming need to do it again. It’s awful. It definitely affected our relationship. My husband decided to try the pellet therapy too and for a while it was great but we started arguing all the time and he went off because of the expense.  All I could think of was when I could have my next orgasm and get relief. I started charting how many times I had sex and masturbating. I’d get the job done, go clean house and 15 mins later need to do it again. One time it was like 4 times in a couple of hours. My mind was consumed. Another time we had a repair guy over. He was in the kitchen working. I could not stand it and went into the bathroom and did it. I felt like a creepy man! Yet I kept getting the pellets.  All I wanted was sex. I finally broke my addiction to porn about two years after I got off the pellets. It truly is an addiction. Or a high. The whole thing was crazy. Insatiable is not a strong enough word. And it’s no fun!
  • I was nearly killed by a tenant who assaulted me with a hammer striking me several times to my head while he was under the influence of Axiron, a testosterone replacement drug. This was a 63 year old male with a history of prostate cancer prescribed this drug for Low t. Why his MD gave him this drug post prostate cancer as it is contraindicated is another question but will not come out until the criminal trial takes place.This was completely out of character for this human being. He had no recorder or previous history. Had 200 days to retire and a was earning $275k a year for a large IT company.I feel that the drug companies are selling this drug for huge profits (2 billion dollars in sales 2012) and not doing enough research in the FDA trials on the psychological effects this drug has on behavior. In fact, there is no package warning addressing the issues. There are no guidelines in baseline psyche evaluations. My story is not uncommon, several women report side effects noted on behavior changes in their spouses while on this drug, yet nothing is being done. It would be interesting to see the divorce rates associated with men who start taking the drug as well. ~48, Female from California
  • A woman in her sixties had estrogen and testosterone pellet therapy in late December 2013. Shortly after that, she developed mastitis in her right breast, so severe she had to have antibiotic therapy for 10 days and multiple 3D mammograms to determine the breast was not cancerous. She also reported to me that she had started losing her hair. Stopped taking it!  ~ Arizona
  • A man in his fifties, happily married with kids, successful and taking testosterone via injections (shots). He said he became agitated all time and started to feel what he thought were “roid rage”- like episodes. Then he added, “I feel like I’m sixteen again.” I asked him what that meant and he said, “I feel like I need to be in the bathroom six times a day with a girly magazine.”  “Hmmm,” I asked, “When you were sixteen, were you in the bathroom with a girly magazine six times a day?” “No,” he said. Stopped taking it!  ~ Texas
  • A woman in her sixties was lured in by advertising and received pellet therapy once.  She became intense, agitated and had a sex drive so overcharged that, while driving to work she turned the car around to go home and masturbate. Stopped taking it!  ~ Arizona
  •  A woman in her fifties had a hysterectomy. Physician prescribes testosterone.  She said she wanted to have sex with everyone and was intense and agitated. Stopped taking it!  ~ Arizona
  • A woman in her fifties had a 14-year relationship that ended because her sex drive was so intense her partner couldn’t keep up with her.  She started watching porn, was agitated and aggressive! Stopped taking it!  ~ Arizona
  • A woman in her forties became aggressive, agitated, and had an increased sex drive deemed unhealthy. Stopped taking it!  ~ Arizona
  • I have been experiencing hot flashes for the past ten years off and on but mostly at night. I am grateful that I did not begin this form of treatment even after several girlfriends recommended it. Thank you for sharing your tragic story to help women to make informed decisions about their health. I will not take it !!  ~ Arizona